# SDR AALA2019122329002

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 14,401 hours, 5,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 DOOR ASSIST DAMPER REQUIRES SERVICE. RECHARGED L1 DOOR DAMPER IAW AMM 52-10-00.
